# SDR QXEA200601104

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 11,564 hours, 8,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950033
- Part serial: 16080
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 1,719 hours, 1,107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI - ON FLIGHT 4276, RETURNED TO GATE, RIGHT PACK CAUTION MESSAGE AFTER ENGINE START CYCLED PACK SWITCH MESSAGE RETURNED.  MAINTENANCE INTERROGATED MDC FOUND RIGHT FLOW CONTROL VALVE INTERMITTENT ON TAXI.  REMOVED AND REPLACED RIGHT FLOW CONTROL VALVE.  AIR CONDITIONING SYSTEM OPERATIONAL TEST GOOD.  DURING LEAK TEST OF AIR CONDITIONING DISTRIBUTION SYSTEM FOUND RIGHT HAND BACKS PRE-COOLER CRACKED AND LEAKING.  REMOVED AND REPLACED PRE-COOLER.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
